MathSciNet Relay Station
MathSciNet bibliographic data
MR539596 (80j:53047) 53C25
Koiso, Norihito On the second derivative of the total scalar curvature. Osaka J. Math. 16 (1979), no. 2, 413–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement